# SDR SWIA202265736

- Difficulty date: March 29, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 942 BETWEEN STR24R AND STR21R.    (C CHECK RO 5/23/22)     BLENDED OUT CORROSION ON FRAME FS942, BETWEEN STGR 24R AND 21R. REF. CRJ900 SRM 51-21-06-001-001-A01 / . ORIGINAL FRAME WEB THICKNESS AT BLENDED AREAS = 0.050Â€? PER REF CRJ 900 SRM 53-11-06-001-008-A01, REMAINING MATERIAL THICKNESS AT BLENDED AREAS ARE: BTWN STGRS 24R-23R = 0.047Â€? ON THE FLANGE AND 0.047Â€? ON THE WEB, BTWN STGRS 23R-22R = 0.029Â€? ON THE FLANGE AND 0.044Â€? ON THE WEB AND BTWN STGRS 22R-21R = 0.049Â€?ON THE FLANGE, NO BLENDED AREA ON THE WEB PER REF NDT REPORT ON STEP 2, MAX MATERIAL LOST ON BLENDED AREAS = 0.021Â€?, MAXIMUM MATERIAL LOST PERMITTED = 10% T = 0.005Â€?, FOUND BLENDED AREAS BTWN STGRS 23R-22R AND BTWN STGRS 23R-22R OUT OF LIMITS DUE IT IS NOT PERMITTED DAMAGE IN TWO ELEMENTS ALSO MATERIAL LOST ON AREA BTWN STGRS 23R-22R IS MORE THAN 0.005Â€? , AREA BTWN STGRS 22R-21R IS WITHIN LIMITS REF CRJ 900 SRM 53-11-06-101-008-A01 AND CRJ 900 SRM 53-00-00-101-001-A01 / . REMOVED AND INSTALLED NEW FS942 FRAME FROM STR 20R TO STR 25R REF. DRWG SH690-37060 REV. AC AND CRJ 900 SRM 51-42-06-001-001-A01 / . FABRIC
